Free Access
Volume 4, 1999
Page(s) 245 - 334
Published online 15 August 2002
  1. A. Agrachev, B. Bonnard, M. Chyba and I. Kupka Sub-Riemannian sphere in Martinet flat case. ESAIM:COCV 2 (1997) 377-448. [Google Scholar]
  2. A. Agrachev, C. El Alaoui and J.P. Gauthier, Sub-Riemannian metrics on R3. Geometric Control and Non-holonomic Problems in Mechanics, Conference Proceedings Series, Canad. Math. Soc. (to appear). [Google Scholar]
  3. A.A. Agrachev and R.V. Gamkrelidze, Exponentional representations of flows and chronological calculus. Math. USSR Sb. 35 (1979) 727-785. [CrossRef] [Google Scholar]
  4. A.A. Agrachev and A.V. Sarychev, Strong minimality of abnormal geodesics for 2- distributions. J. Dynamical and Control Systems 1 (1995) 139-176. [CrossRef] [MathSciNet] [Google Scholar]
  5. A.A. Agrachev and A.V. Sarychev, Abnormal geodesics in SR-geometry subanalycity. Preprint (1997). [Google Scholar]
  6. A.A. Andronov, A.A. de Vitt and S.E. Khaikin, Theory of oscillations, Dover , New-York (1966). [Google Scholar]
  7. B. Bonnard, M. Chyba and I. Kupka, Non-integrable geodesics in SR-Martinet geometry, Proceedings AMS conference, Boulder (1997). [Google Scholar]
  8. B. Bonnard, M. Chyba and E. Trélat, Sub-Riemannian geometry: one parameter deformation of the Martinet flat case. J. Dynamical and Control Systems 4 (1998) 59-76. [CrossRef] [Google Scholar]
  9. B. Bonnard, G. Launey and E. Trélat, The transcendence we need to compute the Sphere and the Wave Front in Martinet SR-Geometry. to appear in Proc. of Steklov Institute. [Google Scholar]
  10. B. Bonnard and E. Trélat, The role of abnormal minimizers in SR-geometry. Preprint (1999). [Google Scholar]
  11. M. Chyba, Le cas Martinet en géométrie sous-Riemannienne, Thèse de l'Université de Bourgogne (1997). [Google Scholar]
  12. H. Davis, Introduction to non linear differential and integral equations, Dover, New-York, (1962). [Google Scholar]
  13. J. Dieudonné, Calcul infinitésimal, Hermann, Paris (1980). [Google Scholar]
  14. L.V.D. Dries, A. Macintyre and D. Marker, The elementary theory of restricted analytic fields with exponentiation, Annals of Mathematics 140 (1994) 183-205. [CrossRef] [MathSciNet] [Google Scholar]
  15. J. Ecalle, Introduction aux fonctions analysables et preuve constructive de la conjecture de Dulac, Hermann, Paris (1992). [Google Scholar]
  16. G.H. Halphen, Traité des fonctions elliptiques, Gauthier-Villars, Tomes I à IV, Paris (1886). [Google Scholar]
  17. S. Jacquet, Distance sous-riemannienne et sous analycité. Preprint (1997). [Google Scholar]
  18. A.G. Khovanskii, Fewnomials, Trans. Math. Monographs 88, (1991) AMS. [Google Scholar]
  19. I. Kupka, Abnormal extremals. Preprint (1992). [Google Scholar]
  20. I. Kupka, Géométrie sous-Riemannienne, Séminaire Bourbaki (1996). [Google Scholar]
  21. D.F. Lawden, Elliptic functions and applications, Springer-Verlag, New-York (1989). [Google Scholar]
  22. E.B. Lee and L. Markus, Foundations of optimal control theory, John Wiley and Sons, New-York (1967). [Google Scholar]
  23. S. Lefschetz, Differential equations: geometry theory, Dover, New-York (1977). [Google Scholar]
  24. M.A. Liapounoff, Problème général de la stabilité du mouvement. Annals of Maths. Studies, Princeton University Press (1947). [Google Scholar]
  25. J.M. Lion and J.P. Rolin, Théorèmes de préparation pour les fonctions logarithmo-exponentielles. Annales de l'Institut Fourier 47 (1997) 859- 884. [Google Scholar]
  26. W.S. Liu and H.J. Sussmann, Shortest paths for sub-Riemannian metrics of rank-2 distributions. Memoirs of the Americain Math. Society 118, (1995). [Google Scholar]
  27. S. Lojasiewicz and H.J. Sussmann, Some examples of reachable sets and optimal cost functions that fail to be subanalytic. SIAM J. Control Optim. 23 (1985) 584-598. [CrossRef] [MathSciNet] [Google Scholar]
  28. A.E.H. Love, A treatise of the mathematical theory of elasticity, Dover (1944). [Google Scholar]
  29. R. Montgomery, Abnormal minimizers, SIAM J. Control Optim. 32 (1994) 1605-1620. [CrossRef] [MathSciNet] [Google Scholar]
  30. A. Mourtada and R. Moussu, Applications de Dulac et applications pfaffiennes. Bulletin SMF 125 (1997) 1-13. [Google Scholar]
  31. R. Moussu and A. Roche, Théorie de Khovanski et problème de Dulac. Inv. Math. 105 (1991) 431-441. [CrossRef] [Google Scholar]
  32. R. Roussarie, Bifurcations of planar vector fields and Hilbert's 16th problem, Birkhauser, Berlin (1998). [Google Scholar]
  33. J.J Stoker, Nonlinear elasticity, Gordon and Breach, London (1968). [Google Scholar]
  34. R.A. Struble, Nonlinear differential equations, Mac Graw Hill (1962). [Google Scholar]
  35. J. Tannery and J. Molk, Éléments de la théorie des fonctions elliptiques, Gauthier-Villars, Tomes I à IV, Paris (1896). [Google Scholar]
  36. E.T. Whittaker and G.N. Watson, A course of modern analysis, Cambridge U. Press, New York (1927). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.